Communications in Mathematical Physics

${\rm KMS}$ conditions and local thermodynamical stability of quantum lattice systems. II

Geoffrey L. Sewell

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 1 (1977), 53-61.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900930

Mathematical Reviews number (MathSciNet)
MR0462398

Subjects
Primary: 82.47

Citation

Sewell, Geoffrey L. ${\rm KMS}$ conditions and local thermodynamical stability of quantum lattice systems. II. Comm. Math. Phys. 55 (1977), no. 1, 53--61. https://projecteuclid.org/euclid.cmp/1103900930


Export citation